Volume 13, Issue Supplement, August 2006, Pages 27 - 36
On the matrix 3 × 3 exact solvable models of the type G2
C. Burdik, S. Posta, O. Navratil
Available Online 1 August 2006.
- https://doi.org/10.2991/jnmp.2006.13.s.4How to use a DOI?
- We study the exact solvable 3 × 3 matrix model of the type G2. We apply the construction similar to that one, which give the 2 × 2 matrix model. But in the studied case the construction does not give symmetric matrix potential. We conceive that the exact solvable 3 × 3 matrix potential model of the type G2 does not exist.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - C. Burdik AU - S. Posta AU - O. Navratil PY - 2006 DA - 2006/08 TI - On the matrix 3 × 3 exact solvable models of the type G2 JO - Journal of Nonlinear Mathematical Physics SP - 27 EP - 36 VL - 13 IS - Supplement SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2006.13.s.4 DO - https://doi.org/10.2991/jnmp.2006.13.s.4 ID - Burdik2006 ER -